# SDR 2002FA0000897

- Difficulty date: July 12, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Engine: Cont TSIO520VB
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 512400097
- Condition: Separated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT MOVE AILERONS.  90 PERCENT ANGLE, USED TO PREVENT OIL CANNING, BONDED INSIDE AILERON, BROKE LOOSE AND WORKED ITS WAY DOWN TRAILING EDGE OF AILERON AND INTO FLAP TRAILING EDGE, PREVENTING AILERONS FROM MOVING.  90 PERCENT ANGLE IS 8 INCHES LONG AND .3750 WIDE, .016 THICK.  AILERON WAS REPLACED.
